Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

How Do I Know Whether The Fatigue I Feel Is A Side Effect Of My Medication Or Caused By My Heart Condition

How Do I Know Whether The Fatigue I Feel Is A Side Effect Of My Medication Or Caused By My Heart Condition

I get some days when I'm suddenly hit by fatigue. I never know when it's going to hit or for how long. I'm due to have an echocardiogram on Monday so haven't got a full diagnosis yet of what else is going on besides the atrial flutter with variable block; so how do I know whether the fatigue I feel is a side effect of my medication or caused by my heart condition?

A MyHeartDiseaseTeam Member said:

Great question? Some doctor prescribed medications have made me exhausted. Some heart meds purpose is to lower your blood pressure. A combination of a low EF and meds will drain you. I have spoken with my doctor to identify if my EF or the medicine was the cause of the sickening tiredness. Explain to your doctor how you feel and be very descriptive ❤️

posted almost 3 years ago
A MyHeartDiseaseTeam Member said:

Thanks. Will do. Am waiting on an appointment with my Cardiologist to get the results of all my tests. Will ask him

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in